# SDR SIMA200425307

- Difficulty date: August 31, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS. REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED A DOUBLER, FILLER, SHIM AND PLATE.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 27, 53-21-10.  (M)
